m+Medelevator.RU
← Поиск публикаций
Monatsschrift Kinderheilkunde : Organ der Deutschen Gesellschaft fur Kinderheilkunde · 1990

[Acute renal failure with high-dose combination therapy with penicillin G and amoxicillin].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tegtmeyer F K, Otte J, Thyen U

Аннотация

A 3 year old girl was admitted with suspected bacterial meningitis. The patient's history concerning renal and cerebral function and known allergies had been uneventful until that time. 36 h after initiation of a high dose antibiotic therapy with Penicillin G (0.5 Mega IE/kg/day) and Amoxicillin (400 mg/kg/day) macrohematuria and consecutive anuria was observed. Prerenal cardiocirculatory failure, a Schwartz-Bartter-reaction as well as coagulatory failure could be ruled out. There were no symptoms of hypersensitivity. Sonographic examinations of the kidneys and the urinary tract as well as urinanalysis suggested an acute tubular obstruction and papillary necrosis caused by amoxicillin. After changing the antibiotic regimen to chloramphenicol and induction of diuresis by furosemide and dopamine renal failure could be resolved within 39 h. The patient recovered completely. High dose therapy with amoxicillin (greater than 300 mg/kg/day) includes the risk of tubular obstruction due to cristalluria. Solubility of ampicillin in aqueous fluids (6.5 mg/ml at pH 7) should be supported by sufficient diuresis and urine alkalization.

Предметные рубрики MeSH